# SDR 2006FA0000983

- Difficulty date: October 9, 2006
- Submitted: October 9, 2006
- Operation: General aviation
- Aircraft: N9991B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1110
- Aircraft time: 6,025 hours
- Engine: Lyc O360F1A6
- Engine time: 4,147 hours
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Failed
- Location: Carbuetor
- Part time: 84 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN AFTER FLIGHT, PILOT PULLED ON CARBURETOR MIXTURE CABLE TO IDLE CUT-OFF. THE CABLE CAME OUT IN THE PILOTS HAND. SUSPECT CARBURETOR MIXTURE CABLE BROKE DURING FLIGHT. SUSPECT CABLE HAS A QUALITY ISSUE. NOTE: DID NOT EFFECT OPERATION OF AIRCRAFT DURING FLIGHT. REPLACED CABLE WITH NEW.
